• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 4
Sort:
by name
by year
Article
Feigin B. L., Jimbo M., Loktev S. et al. The Ramanujan Journal. 2003. Vol. 7. No. 4. P. 519-530.
Added: May 31, 2010
Article
Frolenkov D., Soundararajan K. The Ramanujan Journal. 2013. Vol. 31. No. 3. P. 271-279.

In this paper we consider an approach of Dobrowolski and Williams which leads to a generalization of the Polya-Vinogradov inequality. We show how the Dobrowolski-Williams approach is related to the classical proof of the Polya-Vinogradov using Fourier analysis. Our results improve upon the earlier work of Bachman and Rachakonda (Ramanujan J. 5:65-71,2001). In passing, we also obtain sharper explicit versions of the the Polya-Vinogradov inequality.

Added: Nov 1, 2014
Article
Bai Y., Gorsky E., Kivinen O. The Ramanujan Journal. 2019. Vol. 13. P. 1-30.

We give an explicit recursive description of the Hilbert series and Gröbner bases for the family of quadratic ideals defining the jet schemes of a double point. We relate these recursions to the Rogers–Ramanujan identity and prove a conjecture of the second author, Oblomkov and Rasmussen.

Added: May 30, 2019
Article
Takeyama Y., Jimbo M., Miwa T. et al. The Ramanujan Journal. 2008. Vol. 15. No. 1. P. 123-145.
Added: May 5, 2010